# SDR P5CA2020081870284

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,317 hours, 21,589 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE LIGHT INOPERABLE.    RELAMPED RT SPAR VALVE LIGHT IAW B767 AMM 33-13-00. OPS CHECK GOOD.
